CSpace

Browse/Search Results:  1-10 of 138 Help

Selected(0)Clear Items/Page:    Sort:
A Note on Integral Structures in Some Locally Algebraic Representations of GL(2) 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2020, 页码: 14
Authors:  Hu, Yong Quan
Favorite  |  View/Download:1/0  |  Submit date:2020/05/24
Invariant norm  diagram  
THE STRUCTURE OF POSITIVE SOLUTIONS FOR A SCHRODINGER SYSTEM 期刊论文
TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS, 2020, 卷号: 55, 期号: 1, 页码: 343-367
Authors:  Dai, Guowei;  Sun, Yimin;  Wang, Zhi-Qiang;  Zhang, Zhitao
Favorite  |  View/Download:1/0  |  Submit date:2020/05/24
Schrodinger systems  global bifurcation  multi-parameter  positive solutions  
Rigidity theorem for harmonic maps with complex normal boundary conditions 期刊论文
INTERNATIONAL JOURNAL OF MATHEMATICS, 2019, 卷号: 30, 期号: 13, 页码: 18
Authors:  Li, Song-Ying;  Luo, Jie
Favorite  |  View/Download:1/0  |  Submit date:2020/05/24
Harmonic maps  Pluriharmonic maps  Rigidity theorem  Neumann problem  
A diffuse interface model and semi-implicit energy stable finite element method for two-phase magnetohydrodynamic flows 期刊论文
COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, 2019, 卷号: 356, 页码: 435-464
Authors:  Yang, Jinjin;  Mao, Shipeng;  He, Xiaoming;  Yang, Xiaofeng;  He, Yinnian
Favorite  |  View/Download:8/0  |  Submit date:2020/01/10
Two-phase MHD flows  Diffuse interface models  Finite element method  Energy stability  Semi-implicit scheme  
ON THE EXISTENCE OF INVARIANT TORI IN NON-CONSERVATIVE DYNAMICAL SYSTEMS WITH DEGENERACY AND FINITE DIFFERENTIABILITY 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2019, 卷号: 39, 期号: 7, 页码: 4225-4257
Authors:  Li, Xuemei;  Shang, Zaijiu
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
Invariant torus  small frequency  degeneracy  finite differentiability  
Existence and nonexistence of positive solutions for a static Schrodinger-Poisson-Slater equation 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 266, 期号: 9, 页码: 5912-5941
Authors:  Liu, Zhisu;  Zhang, Zhitao;  Huang, Shuibo
Favorite  |  View/Download:11/0  |  Submit date:2019/03/11
Schrodinger-Poisson-Slater problem  Positive solution  Perturbation technique  Concentration-compactness principle  
Shadowing orbits of a class of random differential equations 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2019, 卷号: 136, 页码: 206-214
Authors:  Zhan, Qingyi
Favorite  |  View/Download:8/0  |  Submit date:2019/03/05
Random differential equation  Random dynamical system  Shadowing  Brouwer's fixed point theorem  Random Lorenz equations  
An existence-uniqueness theorem and alternating contraction projection methods for inverse variational inequalities 期刊论文
Journal of Inequalities and Applications, 2018, 卷号: 2018, 期号: 1
Authors:  He,Songnian;  Dong,Qiao-Li
Favorite  |  View/Download:11/0  |  Submit date:2019/01/07
Inverse variational inequality  Variational inequality  Lipschitz continuous  Strongly monotone  47J20  90C25  90C30  90C52  
Asymmetric critical p-Laplacian problems 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2018, 卷号: 57, 期号: 5, 页码: 18
Authors:  Perera, Kanishka;  Yang, Yang;  Zhang, Zhitao
Favorite  |  View/Download:15/0  |  Submit date:2018/10/07
Operator algebras associated with multiplicative convolutions of arithmetic functions 期刊论文
SCIENCE CHINA-MATHEMATICS, 2018, 卷号: 61, 期号: 9, 页码: 1665-1676
Authors:  Dong, Aiju;  Huang, Linzhe;  Xue, Boqing
Favorite  |  View/Download:15/0  |  Submit date:2018/10/07
natural numbers  arithmetic functions  C*-algebra  von Neumann algebra  differential operator